# SDR ASAA2020082413068

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,103 hours, 12,967 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Condition: Damaged
- Location: Spinner
- Component: Spinner, Cfmint
- Component part number: 3400002050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAD NUTPLATE ON REAR SPINNER CONE NR 1 ENGINE WHILE ACCOMPLISHING FAN BLADE LUBE, REF TC 78472010.  GROUNDED - YES.  REMOVED AND REPLACED ENG NR 1 REAR SPINNER CONE, REF TC 78472010 SUBTASK 839-051.  ALL SPINNER WEIGHTS ARE PUT BACK TO NOMINAL, IN REFERENCE TO TSR 705035 AND TSR 705036.
